# SDR QV1Y2023020322715

- Difficulty date: January 31, 2023
- Submitted: February 3, 2023
- Operation: General aviation
- Filed by: Jet Aviation AG Basel, repair station QV1Y440K
- Aircraft: N626JE
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 642
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT MED T/S DATED 24 NOV.2022 AND PERFORMED BY JET AVIATION (JBSL) TECHNICIAN FOUND AUX PUMP DEFECTIVE. DOOR WAS LOCKED MANUALLY ON 24 NOV.2022 WAITING FOR THE REPLACEMENT PUMP PROCUREMENT. ON 27 NO.2022, BEFORE THE PUMP REPLACEMENT, A CREW MEMBER (PILOT) ATTEMPTED TO OPEN THE DOOR AND, BECAUSE OF THE ABSENCE OF HYDRAULIC OPERABILITY, DOOR HAS OPENED RAPIDLY CAUSING INJURIES TO THE PILOT.  NOTE: THE EVENT HAS BEEN NOTIFIED TO JET AVIATION ON 31 JAN.2023 BY THE AIRCRAFT'S OPERATOR - PEGASUS ELITE AVIATION. FOLLOWING THE NOTIFICATION, THE INTERNAL OCCURRENCE REPORT NO. 22715 HAS BEEN RAISED AND THE INTERNAL INVESTIGATION IS IN PROGRESS.
